# SDR P5CA0501334

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,006 hours, 21,486 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 96501840001
- Condition: Inoperative
- Location: Altitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE ALERT SYSTEM INOP.  REPLACED ALTITUDE ALERT COMPUTER AND TESTED OK PER MM 34-16-00.
